Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 64, NWS Tulsa, OK

April 24, 2008Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 24, 2008, 2:09 PM CDT for Cherokee County, Oklahoma. It took effect at Apr 25, 2008, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 24, 2008, 2:09 PM CDT (19:09 UTC)
In effect from
Apr 25, 2008, 1:00 PM CDT
Expired
Apr 25, 2008, 8:08 AM CDT
In force
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.97 ft at Apr 25, 2008, 11:00 AM CDT.

actionminormoderate5101504/2404/2504/26
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 241909
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT THU APR 24 2008

...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC021-250309-
/O.NEW.KTSA.FL.W.0064.080425T1800Z-080426T0000Z/
/TALO2.1.ER.080425T1800Z.080425T1800Z.080425T1800Z.NO/
209 PM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM FRIDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 100 PM THURSDAY THE STAGE WAS  6.89 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO
  NEAR FLOOD STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$
2 follow-up statements
000 
WGUS84 KTSA 250119
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT THU APR 24 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-250919-
/O.CON.KTSA.FL.W.0062.000000T0000Z-080425T0953Z/
/WTTO2.1.ER.080424T1800Z.080424T2100Z.080425T0137Z.NO/
819 PM CDT THU APR 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 13.71 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE WILL MAKE THE RIVER 
  UNSAFE FOR FLOATING.

$$

OKC021-250919-
/O.CON.KTSA.FL.W.0064.080425T1800Z-080426T0000Z/
/TALO2.1.ER.080425T1800Z.080425T1800Z.080425T1800Z.NO/
819 PM CDT THU APR 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM FRIDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS  7.47 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO
  NEAR FLOOD STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$
000 
WGUS84 KTSA 251308
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 AM CDT FRI APR 25 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY.
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  
OKC001-252108-
/O.ROU.KTSA.HY.S.0000.000000T0000Z-000000T0000Z/
/WTTO2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
808 AM CDT FRI APR 25 2008

FORECAST INFORMATION FOR
  ILLINOIS RIVER NEAR WATTS.
* AT  700 AM FRIDAY THE STAGE WAS  8.01 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL.


$$

OKC021-251338-
/O.CAN.KTSA.FL.W.0064.000000T0000Z-080426T0000Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
808 AM CDT FRI APR 25 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* AT  700 AM FRIDAY THE STAGE WAS 10.44 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD
  STAGE AT 10.8 FEET THIS AFTERNOON.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 10:48 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 24, 10:48 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT THU APR 24 2008

.UPDATE...

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS THAT DEVELOPED JUST BEFORE SUNRISE THIS
MORNING CONTINUE TO TRANSLATE EASTWARD ACROSS THE FORECAST AREA.
HAVE RAISED MID-MORNING AND AFTERNOON POPS ACROSS THE EASTERN
PORTION OF THE AREA. HAVE ALSO INCREASE CLOUD COVER IN THOSE SAME
AREAS. HAVE LEFT FORECAST MAXIMUM TEMPERATURES ALONE. CLOUDS ARE EXPECTED
TO SCATTER FROM THE WEST LATE THIS AFTERNOON... WHICH WILL ALLOW A
QUICK RECOVERY FROM COOL MORNING TEMPERATURES. UPDATED PRODUCTS
HAVE ALREADY BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 559 AM CDT THU APR 24 2008/

DISCUSSION...
HAVE ISSUED A QUICK UPDATE TO POP FORECAST AS SCATTERED SHOWERS
AND THUNDERSTORMS CONTINUE TO DEVELOP NEAR WARM FRONT LIFTING
ACROSS THE AREA. THIS ACTIVITY WILL DECREASE LATE THIS MORNING
WITH AFTERNOON CHANCES LIMITED BY STRONG CAP.

PREV DISCUSSION... /ISSUED 341 AM CDT THU APR 24 2008/

DISCUSSION...
STORM COMPLEX THAT BROUGHT LOCALLY HEAVY RAIN TO PARTS OF THE
AREA CONTINUES TO MOVE NORTHEAST AND SHOULD CLEAR NORTHEASTERN
SECTIONS SHORTLY AFTER FORECAST ISSUANCE TIME. RAINFALL AT TUL
OVERNIGHT OFFICIALLY MAKES THIS THE WETTEST APRIL ON RECORD WITH
CURRENT MONTHLY TOTAL 9.33 INCHES. INCIDENTALLY...THIS IS THE 4TH
MONTH IN THE LAST 12 THAT TULSA HAS RECEIVED 9 INCHES OF RAIN OR
MORE. WILL BE ABLE TO DROP MUCH OF THE EXISTING FLASH FLOOD WATCH
WITH EXCEPTION OF NORTHWEST ARKANSAS AND A FEW COUNTIES IN EXTREME
NORTHEAST OKLAHOMA. FINAL POPS WILL BE DONE JUST PRIOR TO 4 AM.

MOIST AIRMASS AND A FEW RESIDUAL SFC BOUNDARIES PRESENT THIS
AFTERNOON COULD SPARK SOME REDEVELOPMENT...IT APPEARS THAT A
STRENGTHENING CAP SHOULD PRECLUDE MUCH IN THE WAY OF THUNDERSTORMS
ONCE CURRENT ACTIVITY WINDS DOWN. WILL LIKELY SEE ENOUGH BREAKS TO
SEE VERY WARM TEMPS OVER THE WESTERN PORTIONS THIS AFTERNOON WITH
MID TO UPPER 80S WEST OF TULSA.

CHANCE OF THUNDERSTORMS TONIGHT ALSO LOOKS VERY LIMITED IN THE
CAPPED WARM SECTOR. VERY LITTLE SIGNAL FOR MORE THAN ISOLATED
DEVELOPMENT ALONG THE DRY LINE IN WESTERN/CENTRAL OK THIS
AFTERNOON AND EVEN IF STORMS DEVELOP OUT THERE...THE ODDS OF THEM
MOVING INTO EASTERN OK ARE VERY SLIM. SW LOW LEVEL JET OVER THE
AREA WILL KEEP AIR WELL MIXED AHEAD OF AN APPROACHING COLD FRONT
AND WILL LIKELY SEE BREEZY SOUTH WINDS AND VERY MILD OVERNIGHT
LOWS. FRONT IS EXPECTED TO ENTER NW PORTIONS AROUND 12Z OR EVEN
SLIGHTLY LATER AND PUSH THROUGH NE OK DURING THE MORNING.

MOIST AND UNSTABLE AIR AHEAD OF THE FRONT ACROSS NW ARKANSAS
THROUGH SE OKLAHOMA WILL LEAD TO A CHANCE OF SEVERE STORMS FRIDAY
AFTERNOON...WITH POSSIBLE LOCALLY HEAVY RAIN. GIVEN THE CURRENT
RAINFALL SITUATION ANOTHER FLASH FLOOD WATCH COULD BE NECESSARY
ALTHOUGH PROGRESSIVE NATURE IF THESE STORMS SHOULD OFFSET HEAVY
RAIN POTENTIAL A LITTLE BIT. ACTIVITY SHOULD COME TO AN END
FRIDAY EVENING WITH COOLER TEMPS AND DRY CONDITIONS INTO SATURDAY.

NEXT SYSTEM ARRIVES SAT NIGHT AND EARLY SUNDAY FROM THE NW...WITH
MODELS INDICATING POSSIBLE MCS AFFECTING AREAS MAINLY TO OUR
SOUTHWEST. FOR NOW HAVE GONE WITH A BROAD HIGH CHANCE OF RAIN IN
BOTH PERIODS THOUGH HIGHER CHANCES MAY BE NEEDED DEPENDING ON HOW
A POSSIBLE MCS DEVELOPS. SUNDAY LOOKS TO BE MUCH COOLER THAN
NORMAL AND WITH CLEARING CONDITIONS...TEMPS COULD EASILY REACH THE
MID 30S BY MONDAY MORNING OVER NW ARK AND FAR NE OK.

REST OF THE PERIOD WILL SEE A QUICK WARM UP WITH SW UPPER FLOW
REDEVELOPING. POTENTIALLY POTENT UPPER LOW COULD IMPACT THE REGION
BY THE END OF THE WEEK...JUST IN TIME TO KICK OFF MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  68  73  47 /  40  10  20   0
FSM   80  66  77  48 /  40  10  70  20
MLC   84  68  75  48 /  20  10  40  10
BVO   83  63  71  40 /  40  20  20   0
FYV   76  64  73  42 /  40  10  70  20
BYV   75  64  72  42 /  40  10  70  20
MKO   82  65  73  45 /  40  10  50  10
MIO   77  65  71  42 /  40  10  30  10
F10   84  66  74  46 /  20  10  40  10
HHW   83  66  80  52 /  20  10  50  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR OKZ057-OKZ058-OKZ063.

AR...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Apr 24, 12:37 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT THU APR 24 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1237 PM CDT THU APR 24 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...NONE.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ENTIRE AREA.
	ONSET...ONGOING.

DISCUSSION...
AN AREA OF CONVECTION IS CURRENTLY MOVING EASTWARD OUT OF THE
AREA. ALTHOUGH A HIGHLY UNSTABLE AIRMASS REMAINS IN PLACE ACROSS
THE REGION... THE ATMOSPHERE IN THE WAKE OF THE CURRENT CONVECTION
IS STRONGLY CAPPED. ALTHOUGH FURTHER STORM INITIATION IS
UNLIKELY... ANY STORM THAT CAN GET GOING HAS A CHANCE TO BECOME
SEVERE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY AND FRIDAY EVENING.
SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WILL POSE
SOME THREAT OF SEVERE WEATHER. ANOTHER FRONTAL SYSTEM WILL MOVE
ACROSS THE AREA SATURDAY NIGHT AND SUNDAY BRINGING ANOTHER CHANCE
OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 24, 12:33 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
04/24/2008                   TULSA              OK   BROADCAST MEDIA

            TULSA ZOO CLOSED DUE TO FLOODING IN MOHAWK PARK

&&

JBM
Local storm report, Apr 24, 12:37 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      NOWATA                  36.70N 95.64W
04/23/2008                   NOWATA             OK   EMERGENCY MNGR

            SEVERE STREET FLOODING WITH WATER IN SOME HOMES

0500 AM     FLASH FLOOD      VINITA                  36.64N 95.15W
04/24/2008                   CRAIG              OK   EMERGENCY MNGR

            SEVERAL SECONDARY ROADS FLOODED

&&

JBM
Local storm report, Apr 24, 1:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          8 NE BARNSDALL          36.64N 96.06W
04/23/2008                   OSAGE              OK   EMERGENCY MNGR

            BRIEF TORNADO OVER OPEN COUNTRY REPORTED BY MULTIPLE
            SOURCES TO EMERGENCY MANAGEMENT DIRECTOR

&&

EJC
Local storm report, Apr 24, 1:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             FORAKER                 36.87N 96.57W
04/23/2008  E0.75 INCH       OSAGE              OK   PUBLIC

&&

EJC
Local storm report, Apr 24, 1:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             RALSTON                 36.50N 96.73W
04/23/2008  E0.75 INCH       PAWNEE             OK   POST OFFICE

&&

EJC
Local storm report, Apr 24, 2:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     COOKSON                 35.71N 94.92W
04/23/2008                   CHEROKEE           OK   POST OFFICE

            TREE LIMBS DOWN

0800 PM     FLASH FLOOD      STILWELL                35.81N 94.63W
04/23/2008                   ADAIR              OK   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS ARE FLOODED AND CLOSED.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:00 PM CDTFlash Flood WarningTSAOsage6 hr
Apr 23, 7:19 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee56 min
Apr 23, 7:23 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers12 hr
Apr 23, 8:00 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee75 min
Apr 23, 8:09 PM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 23, 8:38 PM CDTSpecial Weather StatementTSARogers67 min
Apr 23, 8:40 PM CDTFlash Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Apr 23, 9:52 PM CDTSevere Thunderstorm WarningTSACreek53 min
Apr 23, 10:41 PM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 24, 1:46 AM CDTFlash Flood WarningTSAMayes, Nowata, Rogers, Tulsa, Washington6 hr
Apr 24, 6:16 AM CDTSpecial Weather StatementTSACreek29 min
Apr 24, 6:26 AM CDTSpecial Weather StatementTSAPawnee34 min
Apr 24, 6:58 AM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 7:17 AM CDTSpecial Weather StatementTSAOsage, Pawnee28 min
Apr 24, 7:20 AM CDTSpecial Weather StatementTSAMcIntosh55 min
Apr 24, 7:28 AM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 24, 7:32 AM CDTSevere Thunderstorm WarningTSAMcIntosh23 min
Apr 24, 8:08 AM CDTRiver Flood WarningTSACreek16 hr
Apr 24, 8:08 AM CDTRiver Flood WarningTSARogers, Tulsa30 hr
Apr 24, 8:08 AM CDTRiver Flood WarningTSAAdair21 hr
Apr 24, 8:47 AM CDTSpecial Weather StatementTSAWashington28 min
Apr 24, 9:55 AM CDTRiver Flood WarningTSAOttawa46 hr
Apr 24, 2:14 PM CDTRiver Flood WarningTSAOttawa17 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.